MathSciNet Relay Station
MathSciNet bibliographic data
MR92938 46.1X
Bonsall, F. F. Linear operators in complete positive cones. Proc. London Math. Soc. (3) 8 (1958), 53–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement